# SDR SWIA202408270711

- Difficulty date: July 11, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 7,897 hours, 7,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM # 7958 3.75" FWD OF FS-295, 1" UP FROM STGR-23R. RIGHT SIDE OF A/C AT 5 O'CLOCK POSITION, FWD OF STATIC PORT. 1.5" DIA X 0.020" DEPTH. DENT LOCATED 3.75" FWD OF FS-295, 1" UP FROM STGR-23R. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 8/27/2024)    REPAIRED FUSELAGE BETWEEN FS280-FS310 & STR 22R-STR24R PER REO 690-53-21-1817 REV.-- DATED 2024-08-05 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
